RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 10, Pages 1774–1779 (Mi de2018)  

Ordinary Differential Equations

Generalized Ljapunov functions, and the theory of exceptional directions

Yu. V. Malyshev

Kazan Institute for Chemical Technology

Full text: PDF file (733 kB)

Bibliographic databases:
UDC: 517.925.3
Received: 15.06.1971

Citation: Yu. V. Malyshev, “Generalized Ljapunov functions, and the theory of exceptional directions”, Differ. Uravn., 9:10 (1973), 1774–1779

Citation in format AMSBIB
\Bibitem{Mal73}
\by Yu.~V.~Malyshev
\paper Generalized Ljapunov functions, and the theory of exceptional directions
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 10
\pages 1774--1779
\mathnet{http://mi.mathnet.ru/de2018}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=330670}
\zmath{https://zbmath.org/?q=an:0284.34033}


Linking options:
  • http://mi.mathnet.ru/eng/de2018
  • http://mi.mathnet.ru/eng/de/v9/i10/p1774

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:59
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020